I took one 400 ml of etodolac. My hands tingle and feel numb. Will Tylenol relieve these symptoms?
Doctor said that u could be allergic to nsaids.
Thank you for your interesting questions. I would recommend that you speak with your primary care physician further about your specific symptoms to determine if another medication might be better for you. Etodolac is a non-steroidal anti-inflammatory (NSAID) medication that is commonly used for pain relief or arthritis. There are numerous possible side effects, including dizziness, upset stomach, nausea, and diarrhea, but numbness and tingling as you describe are not frequently noted. The bigger concerns with NSAID use include gastric ulcer formation, worsened high blood pressure, kidney injury (especially in patients with pre-existing kidney disease), and platelet dysfunction (which can prolong bleeding time). However, these adverse reactions are more associated with chronic use rather than a single dose. A true allergy to NSAID medications would typically manifest as difficulty breathing, hives, itching, and/or reduced blood pressure, and could require prompt medical intervention. Your numbness and tingling may be unrelated to the etodolac. In any case, tylenol is unlikely to address numbness and tingling. Tylenol is a medication commonly used to treat pain and fever. As mentioned above, I would recommend that you discuss this issue further with your primary care physician, especially if your numbness and tingling do not self-resolve. I hope that you feel better soon!
This answer is for general informational purposes only and is not a substitute for professional medical advice.
If you think you may have a medical emergency, call your doctor or (in the United States) 911 immediately. Always seek the advice of your doctor before starting or changing treatment. Medical professionals who provide responses to health-related questions are intended third party beneficiaries with certain rights under Zocdoc’s Terms of Service.